Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Constant burning sensation throughout the body. Blood sugar and diagnostic tests normal, MRI showed minor problem a disc. No relief with Movacobal syrup. What else can be done?

i am suffering from burning sensation all over body. The burning sensation would be at some places, not particularly at one place. It would randomly moving. My blood sugar level and other diagnostic tests are normal. The MRI scan showed a minor problem at Disc 5. The Nurologist prescribed GABANTIN PLUS for 30 days. But I got swellings in my legs. Then the doctor advised me to stop that and gave MOVACOBAL SYRUP . I am not satisfied. Can anyone advise me suitably. Email. YYYY@YYYY
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi constant burning sensation all over the body can be due to b12 deficiency or due to vitamin e defieciency .take b12 and vitamin e supplementation along with application of calosoft lotion all over body.use of atarax 25 mg at night.antibiotic twice daily and use of libotryp tablet at night .finally rule out syphilis or any neuropathy
Answered: Thu, 21 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor